# SDR SWAA2016062453209

- Difficulty date: May 3, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 61,632 hours, 48,371 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 654621521
- Part serial: 360ETM
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG AXLE CORRODED ON UPPER SIDE OF LT AND RT AXLE AT 12 O'CLOCK POSITION.  R & R NLG INNER CYLINDER IAW MM.
